MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that slow deflation occurred.A 3.0 x 20 x 90 (4f) sterling was advanced to the target lesion.While trying to remove the device, the balloon had an extremely long deflation time.The procedure was completed with this device.No patient complications were reported in relation to this event.
 
Event or Problem Description
It was reported that slow deflation occurred.A 3.0 x 20 x 90 (4f) sterling was advanced to the target lesion.While trying to remove the device, the balloon had an extremely long deflation time.The procedure was completed with this device.No patient complications were reported in relation to this event.Returned product consisted of a sterling balloon catheter.The shaft, hypotube, balloon, bonds and tip were microscopically and visually examined.The balloon was loosely folded and deflated, when received.There was no damage or irregularities to the device.Functional testing was performed with an inflation device filled with water that was connected to the inflation lumen.The device was inflated to the rated burst pressure.The catheter maintained constant pressure and there was no indication of any leaks or other anomalies.After confirming the device maintained rbp, the device was deflated by applying negative pressure with the inflation device and the balloon deflated instantly with no issues or air left in the balloon.Inspection of the device presented no damage or irregularities.Product analysis did not confirm the reported event.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7866411
Report Number2134265-2018-60772
Device Sequence Number1678189
Product Code LIT
UDI-Device Identifier08714729860105
UDI-Public08714729860105
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2019
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0021545036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1